Sur l'extension des fonctions C R

Stéphane Maingot

Annales de la Faculté des sciences de Toulouse : Mathématiques (1985)

  • Volume: 7, Issue: 3-4, page 251-289
  • ISSN: 0240-2963

How to cite


Maingot, Stéphane. "Sur l'extension des fonctions C R." Annales de la Faculté des sciences de Toulouse : Mathématiques 7.3-4 (1985): 251-289. <>.

author = {Maingot, Stéphane},
journal = {Annales de la Faculté des sciences de Toulouse : Mathématiques},
keywords = {holomorphic extension; smooth generic CR submanifold},
language = {fre},
number = {3-4},
pages = {251-289},
title = {Sur l'extension des fonctions C R},
url = {},
volume = {7},
year = {1985},

AU - Maingot, Stéphane
TI - Sur l'extension des fonctions C R
JO - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY - 1985
VL - 7
IS - 3-4
SP - 251
EP - 289
LA - fre
KW - holomorphic extension; smooth generic CR submanifold
UR -
ER -


  1. [1] M.S. Baouendi et F. Treves. «A property of the functions and distributions annihilated by a locally integrable system of complex vector fields». Ann. of Marh.113 (1981), 387-421. Zbl0491.35036MR607899
  2. [2] M.S. Baouendi et F. Treves. «About the holomorphic extension of CR functions on real hypersurfaces in complex space». Duke Math. J.51, (1984), 77-107. Zbl0564.32011MR744289
  3. [3] E. Bishop. «Differentiable manifolds in complex Euclidean space». Duke Math. J., 32 (1965), 1-22. Zbl0154.08501MR200476
  4. [4] Al Boggess. «CR extendability near a point where the first Leviform vanishes». Duke Math. J.48 (1981), 665-684. Zbl0509.32006MR630590
  5. [5] Al Boggess et J.C. Polking. «Holomorphic extension of CR functions»Duke Math. J.49 (1982), 757-784. Zbl0506.32003MR683002
  6. [6] C.D. Hill et G. Taiaini. «Families of analytic disc in n with Boundaries on a prescribed CR-submanifold». Ann. Scoula Norm. Sup. Pisa4-5 (1978), 327-380. Zbl0399.32008MR501906
  7. [7] L. Hormander. «An introduction to complex analysis in several variables». Van NostrandN.J.1966. Zbl0138.06203MR203075
  8. [8] H. Lewy. «On the local character of the solutions of an a typical linear differential equation in three variables and a related theorem for regular functions of two complex variables». Ann. of Math. (2) 64 (1956), 514-522. Zbl0074.06204MR81952
  9. [9] W. Rudin. «Principles of Mathematical analysis 3 rd edition». Mc Graw Hill, (1964). Zbl0148.02903MR166310
  10. [10] R.O. WELLS, Jr. «On the local holomorphic hull of a real submanifold in several complex variables». Comm. Pure Appl. Math.19 (1966), 145-165. Zbl0142.33901MR197785
  11. [11] R.O. WELLS, Jr. «Holomorphic hulls and holomorphic convexity of differentiable submanifolds». Trans. Amer. Math. Soc.132 (1968), 245-262. Zbl0159.37702MR222340

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.